# SDR AU000084

- Difficulty date: February 8, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly E2A34C73
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Tank
- Condition: Faulty
- Location: Aircraft Fuel Sy
- Component: Aircraft Fuel Sy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT FUEL SYSTEM INSPECTED IAW AD/GEN/79, AD/GEN/80 AND AD/GEN/81.
